Panadol Extra is a pain killer. It is a combination of Paracetamol and caffeine, which help to fight against the pain. Moreover, Paracetamol is very useful for pain, caffeine reduces fatigue and C8H9NO2 is its formula. Eight atoms of Carbon, nine atoms of Hydrogen, and Nitrogen dioxide are the manufacture elements of this medicine.
Caffeine is a very stimulant which is naturally found in tea, coffee, cola, and chocolate. Moreover, it is added to soft drinks, medicines, and foods. It reduces blood sugar and raises hunger. The active ingredients are 500mg Paracetamol and 65mg caffeine.
Paracetamol is known as Acetaminophen and APAP. The medications use it to treat fever and pain. Moreover, its typical uses to moderate and tough pain relief. It is also used in different medicine.
Panadol Extra Uses
- Adults can use this medicine in headache and migraine. Moreover, women use this medicine to get relief from the period of pain. Many people want to get assistance from Joint Pain and Osteoarthritis. It is also useful for joint pain and Osteoarthritis.
- People of all ages can use this medicine to get relief from the fever.
- The American Pain Society recommended the paracetamol for the treatment of lower back pain.
- It provides effective relief from strong pain, Sore Throat, Toothache and Muscular Aches.
Panadol Extra Dosage
- Adults should take the two tablets of this medicine after every 4 to 6 hours, but don’t take the eight tablets in 24 hours.
- Do not exceed the stated dose.
- Should not be used with other paracetamol-containing products.
- Do not take more frequently than every 4 hours.
- Do not give to children under 12 years.
- Only give this medicine to children 12 to 17 years for up to 48 hours unless a doctor has told you to give it for longer.
- Patients must be discussing to the doctor for more interaction or advice.
Panadol Extra Side Effects
Although this medicine contains caffeine and paracetamol. So, these things may the cause of some diseases. Be avoid to take excessive caffeine paracetamol.
- You should not use the drinks which have a lot of caffeine.
- Moreover, you should also avoid tea, cola, coffee, and chocolate because of these things containing caffeine.
- The more quantity of caffeine can cause a headache, irritability, palpitations, restlessness, insomnia, and anxiety.
- Excessive paracetamol can cause liver failure, which can lead to death. Therefore, it is necessary for those people who are kidney patient should go to the medication before to take this medicine.
- Moreover, to take the more quantity of the paracetamol can cause increases the metabolic acidosis.
Panadol Warning and Precautions
- This medicine consists of Paracetamol and caffeine. Therefore, you should avoid taking the overdose of this medicine.
- Overdose of the paracetamol can cause liver failure. And liver failure can cause death. In the condition of overdose, go to the medication immediately, either the symptoms are showing or not.
- Furthermore, an overdose of the caffeine can cause vomiting, diuresis, tachycardia or cardiac arrhythmia, and epigastric pain. The more quantity of caffeine can also cause excitement, agitation, jitteriness, convulsions, tremors, insomnia, and restlessness.
- After to take the overdose of the caffeine, go to the doctor quickly.
- Overdose of the paracetamol may cause kidney cancer, but it is not active on blood cancer.
Panadol Extra in Pregnancy
There is no risk to take the paracetamol in the pregnancy or the embryo-fetal development. Moreover, Medications don’t recommend to take the paracetamol-caffeine in the pregnancy condition. Paracetamol-caffeine may the cause to increase the spontaneous abortion.
Features or Benefits
- This medicine has many features. The features of the Panadol are given below!
- It is a pain killer medicine. Moreover, it gives fast and effective relief from fever and pain.
- There is no lactose, gluten, and ibuprofen.
- It is perfect for older adults. Moreover, it is also suitable for an empty stomach.
Medications tell that there no risk to take the Paracetamol for lactation or breastfeeding child. Moreover, paracetamol crossed the placental barrier and excreted in breast milk.
Caffeine may the cause of simulation effect on the breastfed infants potentially. Moreover, the medications did not observe the significant toxicity for the infants.
What are Symptoms?
- Headaches /Tension Headache
- Migraine Headache
- Period Pain
- Muscular Aches
- Sore Throat
It is available in form of tablet, capsule, and syrup, but the most quantity of the people use this medicine in the tablet form and it is manufactured and supplied in Pakistan by GSK Consumer Healthcare Pakistan.
Panadol Extra price
Panadol extra 100 tablets price is Rs.240 in the online market of Pakistan and the other countries price may be different.
I hope you have gotten detailed information about Panadol extra. If you have more questions, leave a comment below. Thanks!